hello...im sorry to hear about your problem. Im going thru the same thing. I had a spinal anesthesia done aug19 and the next day i started having tingling in my feet which is now all over! i also have twitching ALL OVER and i cant feel the urge to urinate.. nausea vomiting diarreah fluctuating blood pressure irregular heartbeat loss of appetite.. you name it i got it. Im only 17... i really hope this goes away! They did mri's and everything and i wanted an emg and they said no because the nerve damage can take 6-8weeks to show in an emg..thats what the neuro said. But the anesthesiologist said it can take months and months!! Im getting the emg on oct 3rd so hopefully that will give me answers.. i had to have the anesthesia because i had a c-section.. baby was too big
... but what it sounds like you have is bfs ..beneging fasculations syndrome.. i think thats how its spelled.. i dont think its dangerous..just means you twitch.. im not too sure but ive read stories on it and people say its nothing. Hope you get better!! By the way are you having any other symptoms??